Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 252, NWS Norman, OK

July 12, 2010Custer County, Dewey County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jul 12, 2010, 7:51 PM CDT for Custer County, Dewey County, Oklahoma. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2010, 7:51 PM CDT (00:51 UTC)
Expired
Jul 12, 2010, 8:45 PM CDT
In force
54 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Custer County, OK, Dewey County, OK

The radar

The Vance AFB radar (KVNX), 124 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 8:18 PM CDTHAIL 18 S Taloga, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 0.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2010-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1693 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2010-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1693 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1222 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

338 
WUUS54 KOUN 130051
SVROUN
OKC039-043-130145-
/O.NEW.KOUN.SV.W.0252.100713T0051Z-100713T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
751 PM CDT MON JUL 12 2010

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL DEWEY COUNTY IN NORTHWEST OKLAHOMA...
  NORTHWESTERN CUSTER COUNTY IN WESTERN OKLAHOMA...

* UNTIL 845 PM CDT

* AT 750 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 8 MILES SOUTHEAST OF CAMARGO...MOVING SOUTH AT 20 MPH.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 65 MPH...
HAIL UP TO THE SIZE OF NICKELS...

* LOCATIONS IN THE WARNING INCLUDE CAMARGO...PUTNAM AND TALOGA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS ARE EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES 
ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED. MOVE 
TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3590 9869 3562 9906 3572 9935 3605 9931
      3607 9920 3615 9913
TIME...MOT...LOC 0050Z 343DEG 19KT 3593 9916

$$

BURKE
3 follow-up statements
284 
WWUS54 KOUN 130104
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
804 PM CDT MON JUL 12 2010

OKC039-043-130145-
/O.CON.KOUN.SV.W.0252.000000T0000Z-100713T0145Z/
DEWEY OK-CUSTER OK-
804 PM CDT MON JUL 12 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHWESTERN CUSTER AND CENTRAL DEWEY COUNTIES...

AT 803 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE 
THUNDERSTORM CENTERED 9 MILES WEST OF PUTNAM...MOVING SOUTHEAST AT 
20 MPH.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 65 MPH...
HAIL UP TO THE SIZE OF QUARTERS...

* LOCATIONS IN THE WARNING INCLUDE CAMARGO...PUTNAM AND TALOGA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PARTICULARLY DAMAGING WINDS ARE EXPECTED. MOBILE HOMES AND HIGH
PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE
OVERTURNED. MOVE TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3590 9869 3562 9906 3572 9935 3605 9931
      3607 9920 3615 9913
TIME...MOT...LOC 0103Z 335DEG 19KT 3587 9912

$$

BURKE
440 
WWUS54 KOUN 130119
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
819 PM CDT MON JUL 12 2010

OKC039-043-130145-
/O.CON.KOUN.SV.W.0252.000000T0000Z-100713T0145Z/
DEWEY OK-CUSTER OK-
819 PM CDT MON JUL 12 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHWESTERN CUSTER AND SOUTHERN DEWEY COUNTIES...

AT 819 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 6 MILES WEST OF PUTNAM...MOVING SOUTHEAST AT 20 MPH.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 65 MPH...

* LOCATIONS IN THE WARNING INCLUDE PUTNAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.

&&

LAT...LON 3592 9929 3595 9915 3597 9893 3590 9869
      3562 9906 3572 9935
TIME...MOT...LOC 0119Z 335DEG 19KT 3582 9907

$$
WR
210 
WWUS54 KOUN 130135
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
835 PM CDT MON JUL 12 2010

OKC043-130145-
/O.CAN.KOUN.SV.W.0252.000000T0000Z-100713T0145Z/
DEWEY OK-
835 PM CDT MON JUL 12 2010

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTHERN
DEWEY COUNTY...

LAT...LON 3581 9919 3581 9911 3580 9894 3581 9882
      3562 9906 3576 9924
TIME...MOT...LOC 0135Z 335DEG 19KT 3574 9903

$$

OKC039-130145-
/O.CON.KOUN.SV.W.0252.000000T0000Z-100713T0145Z/
CUSTER OK-
835 PM CDT MON JUL 12 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHERN CUSTER COUNTY...

AT 835 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 7 MILES SOUTHWEST OF PUTNAM...MOVING SOUTHEAST AT 20
MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 65 MPH...

* THE SEVERE THUNDERSTORM WILL GENERALLY REMAIN IN RURAL AREAS OF
  CUSTER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WEAK...SHORT LIVED TORNADOES ARE POSSIBLE ALONG THE STORMS LEADING
EDGE. WIND SPEEDS WITH ANY TORNADO ARE NOT LIKELY TO GREATLY EXCEED
THOSE OF THE STRAIGHT LINE WINDS OF THE THUNDERSTORM.

&&

LAT...LON 3581 9919 3581 9911 3580 9894 3581 9882
      3562 9906 3576 9924
TIME...MOT...LOC 0135Z 335DEG 19KT 3574 9903

$$
WR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 5:56 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jul 12, 5:56 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
556 PM CDT MON JUL 12 2010

.AVIATION...
0Z TAFS... SCATTERED SHOWERS/STORMS WILL BE POSSIBLE TONIGHT WITH
THE BEST CHANCE ACROSS THE NORTHERN HALF OF OKLAHOMA. HOWEVER...
CHANCES TOO LOW AT SOME LOCATIONS FOR MENTION IN TAF.

&&

.PREV DISCUSSION... /ISSUED 221 PM CDT MON JUL 12 2010/

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT
ACROSS THE FA. A SHORTWAVE WILL CONTINUE TO MOVE ACROSS THE REGION.
THIS WAVE ALONG WITH HEATING...AND POSSIBLY FOCI OF OUTFLOW AND
DIFFERENTIAL HEATING BOUNDARIES WILL LEAD TO ADDITIONAL SHOWERS AND
THUNDERSTORMS THROUGH TONIGHT. A FEW OF THE STORMS MAY BECOME SEVERE
THIS AFTERNOON/EVENING PRODUCING HAIL AND STRONG WINDS. A FEW STORMS
MAY OCCUR IN SE PORTIONS OF FA TUES... BUT MOST OF THE FA WILL BE
DRY STARTING TUES.

AFTER THE STORMS... FOCUS THEN SHIFTS TO THE HEAT AND HUMIDITY. MID
AND UPPER LEVEL RIDGE BEGINS TO DEVELOP OVER THE REGION TUESDAY...
AND CONTINUE TO INFLUENCE THE REGION THROUGH MUCH OF THE WEEK. THIS
WILL LEAD TO HOT TEMPERATURES ACROSS THE FA. THE HOT TEMPERATURES
WILL COMBINE WITH THE VERY HUMID AIRMASS TO LEAD TO TRIPLE DIGIT
HEAT INDICES. HOWEVER... THE FORECAST CURRENTLY LOOKS LIKE
CONDITIONS WILL REMAIN JUST BELOW HEAT ADVISORY LEVELS BUT WILL NEED
TO CONTINUE TO MONITOR THE SITUATION THIS WEEK. OTHERWISE... MODELS
SHOW A FRONT APPROACHING THE KANSAS-OKLAHOMA STATE LINE WED/THU AS
SHORTWAVE MOVES ACROSS THE NORTHERN PLAINS. THIS FRONT WILL BRING A
SMALL CHANCE OF SHOWERS/STORMS ACROSS FAR NORTHERN OK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  90  75  93  76 /  60  30  10   0
HOBART OK         89  73  95  74 /  50  20   0   0
WICHITA FALLS TX  92  76  95  76 /  60  30   0  10
GAGE OK           95  69  98  72 /  40  20   0   0
PONCA CITY OK     92  74  94  78 /  50  40   0   0
DURANT OK         95  77  93  75 /  30  40  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

09/06/25
Hazardous weather outlook, Jul 12, 6:10 PM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
610 PM CDT MON JUL 12 2010

OKZ004>048-050>052-TXZ083>090-131200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
610 PM CDT MON JUL 12 2010

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK COVERS ALL OF THE NWS NORMAN COUNTY WARNING AREA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 6 PM
THROUGH 11 PM.

IMPACTS...
SOME DAMAGE TO AUTOMOBILES AND TENDER VEGETATION FROM LARGE HAIL TO
THE SIZE OF GOLFBALLS.

DAMAGING WIND GUSTS TO 70 MPH.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE AVAILABLE FOR SEVERE WEATHER OPERATIONS.

DISCUSSION...
AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE CENTRAL AND SOUTHERN
PLAINS THIS EVENING AND OVERNIGHT.  THIS WILL AID IN THE DEVELOPMENT
OF THE THUNDERSTORMS...ESPECIALLY ACROSS THE NORTHERN-THIRD
OF OKLAHOMA.  AFTER SUNSET...STORMS MAY FORM A COMPLEX CAPABLE OF
PRODUCING DAMAGING WINDS. SINKING MOTION BEHIND THE UPPER LEVEL
STORM SYSTEM MAY EFFECTIVELY END THE CHANCE OF SEVERE THUNDERSTORMS
BY LATE EVENING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY JUL 13.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS IN SOUTHEASTERN OKLAHOMA
ON TUESDAY AND OVER NORTHERN OKLAHOMA THURSDAY.

OTHER HAZARDOUS WEATHER...
AFTERNOON HEAT INDICES APPROACHING OR EVEN EXCEEDING 105 DEGREES
WILL BE POSSIBLE BEGINNING TUESDAY AND CONTINUING THROUGH THE
WEEKEND.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
TUESDAY.

In the hours before

Special weather statement, Jul 12, 5:04 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
504 PM CDT MON JUL 12 2010

OKZ010-015-122245-
DEWEY OK-WOODWARD OK-
504 PM CDT MON JUL 12 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR DEWEY AND WOODWARD COUNTIES.

AT 503 PM CDT...THUNDERSTORMS WERE SCATTERED ALONG A LINE FROM 3
MILES SOUTHWEST OF VICI TO 9 MILES SOUTHEAST OF CAMARGO...MOVING
EAST AT 25 MPH. THESE STORMS WILL AFFECT TALOGA AND MUTUAL...AND
WILL EVENTUALLY REACH SEILING AND HIGHWAY 270.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
BRIEF HEAVY RAIN...
CLOUD TO GROUND LIGHTNING...

LAT...LON 3616 9938 3623 9933 3634 9899 3630 9896
      3617 9895 3595 9872 3582 9904 3581 9928
      3582 9937 3590 9939

BURKE
Special weather statement, Jul 12, 5:29 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
529 PM CDT MON JUL 12 2010

TXZ088-089-122315-
ARCHER TX-BAYLOR TX-
529 PM CDT MON JUL 12 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ARCHER AND BAYLOR COUNTIES.

AT 529 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF WESTOVER...MOVING EAST AT 25 MPH. THIS STORM WILL AFFECT
WESTOVER AND MEGARGEL.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3340 9873 3339 9921 3346 9926 3363 9867
      3340 9858 3339 9864

BURKE
Special weather statement, Jul 12, 5:56 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
556 PM CDT MON JUL 12 2010

TXZ089-122330-
ARCHER TX-
556 PM CDT MON JUL 12 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ARCHER COUNTY.

AT 556 PM CDT...STRONG THUNDERSTORMS WERE LOCATED 3 MILES EAST OF
MEGARGEL...AND ALSO AT ARCHER CITY...MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
VERY HEAVY RAIN WITH LOW VISIBILITY...AND
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3340 9895 3355 9895 3380 9842 3339 9841

BURKE
Special weather statement, Jul 12, 6:54 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
654 PM CDT MON JUL 12 2010

OKZ010-130030-
WOODWARD OK-
654 PM CDT MON JUL 12 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR WOODWARD COUNTY.

AT 654 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
SHARON...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
VERY HEAVY RAIN...REDUCING VISIBILITY BELOW 1 MILE AT TIMES.

LAT...LON 3633 9938 3630 9896 3617 9895 3616 9919
      3617 9938

BURKE
Special weather statement, Jul 12, 7:15 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
715 PM CDT MON JUL 12 2010

OKZ005-006-130100-
WOODS OK-ALFALFA OK-
715 PM CDT MON JUL 12 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA AND WOODS COUNTIES.

AT 713 PM CDT...THUNDERSTORMS WERE SCATTERED ALONG A LINE FROM 7
MILES WEST OF CAPRON TO 5 MILES WEST OF ALINE...MOVING EAST AT 15
MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
VERY HEAVY RAIN...CREATING REDUCED VISIBILITY AND PONDING WATER...

LAT...LON 3699 9811 3647 9810 3647 9852 3643 9853
      3644 9869 3664 9878 3693 9890 3699 9849

BURKE
Special weather statement, Jul 12, 7:34 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
734 PM CDT MON JUL 12 2010

OKZ005-006-130115-
WOODS OK-ALFALFA OK-
734 PM CDT MON JUL 12 2010

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA AND WOODS COUNTIES.

AT 734 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4
MILES NORTHWEST OF ALVA TO 3 MILES WEST OF GREAT SALT PLAINS LAKE...
MOVING SOUTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
TORRENTIAL RAIN WITH LOW VISIBILITY...AND
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3688 9811 3652 9811 3670 9873 3697 9888

BURKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 7:37 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods41 min
Jul 12, 7:48 PM CDTAreal Flood AdvisoryOUNAlfalfa3 hr
Jul 12, 8:43 PM CDTSevere Thunderstorm WarningOUNCuster47 min
Jul 12, 9:29 PM CDTSevere Thunderstorm WarningOUNCuster, Washita61 min
Jul 12, 10:31 PM CDTSevere Thunderstorm WarningOUNWashita14 min
Jul 12, 10:46 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita36 min
Jul 13, 6:16 AM CDTRiver Flood WarningOUNDewey, Major, Woodward25 hr
Jul 13, 12:27 PM CDTHeat AdvisoryOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more55 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.